MAUDE Adverse Event Report: ETHICON INC. SFX SYM PDS+ VIO 18IN 3-0 S/A PS-1 PRM; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. SFX SYM PDS+ VIO 18IN 3-0 S/A PS-1 PRM; SUTURE, SURGICAL, ABSORBABLE
Catalog Number SXPP1A100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.Complaint information is trended on a regular basis to determine if further investigation is warranted.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2018 and a suture was used.During surgery, the suture broke during surgery.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
SFX SYM PDS+ VIO 18IN 3-0 S/A PS-1 PRM
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8060505
Report Number2210968-2018-77053
Device Sequence Number11310156
Product Code NEW
UDI-Device Identifier10705031227736
UDI-Public10705031227736
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K113004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1A100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date11/12/2018
Patient Sequence Number1